Viracept Side Effects
Jan 28, 2004
Dr. Boyle, I am tiring of an endless effort to control Viracept-related diarreah. Nothing I take helps and the episiodes are up to 10 or more times per day. I've tried watching diet, Metamucil, etc.It's making my day-t0-day life so that I can hardly function. Do you have any other suggestions for me. At this point, Viracept is my only option. Thank you
Response from Dr. Boyle
If Viracept is you ronly option then you might continue to try other anti-diarrhea treatments including calcium carbonate (starting at 500mg twice daily and going up to 2500mg twice daily) with fiber, imodium, etc. I find it hard to believe, unless there is a drug access problem, that nelfinavir is your only option, since many other PIs should be effective if Nelfinavir is still and option, and you should consider discussing a change with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What What Does Bacterial Vaginosis Look Like?
- What Does It Mean If My Pap Smear Is Normal But I Am Hpv Positive?
- What Do Herpes Outbreaks Look Like On The Body?
- What Are The Ways You Can Get Gonorrhea?
- What Are The Chances Of Getting Herpes When No Outbreaks?
- What Are The Consequences Of Untreated Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.